# SDR FDEA201410173271

- Difficulty date: October 17, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT PLUG DOOR JAMB CUT OUT AREA LOWER FWD WEB FOUND CRACKED.  REPAIRED IAW SRM 53-40-15, FIGURE 201, REPAIR 3.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
